# SDR SIMA2018112616003

- Difficulty date: November 16, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 32,417 hours, 28,255 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MECH BLD 1 OVR TEMP. CAUTION MSG DECLARED EMERGENCY.FLT CXLD.-C/A-REF FIM 36-11-00 NO DISCREPANCIES NOTED AT THIS TIME. NO ASSOCIATED CMC OR EICAS MSGS. PERFORMED OPERATIONAL TEST IAW AMM 36-00-00-700-803-A OPS CHECK GOOD.
